That sounds just like my son. He was diagnosed with POTS in 2009 and MCAS in 2012. His most debilitating symptoms are nausea and constipation. We tried every over the counter med, home remedy and many, many prescription meds for the nausea. Finally, he was prescribed klonopin (clonazepam) for his nausea. It had a great impact on it. He still has daily nausea but he is much more functional now. As for the constipation, he now takes Linzess. It has helped. He now goes to the bathroom once every 5 to 7 days instead of every 14 days.
It is a matter of finding the right doctor who will not give up and willing to try new things.
Has she had motility studies? Gastric emptying scintillography? Sitzmark intestinal transit study?
Endoscopy and colonoscopy can only identify a very limited set of diseases/disorders. The aforementioned tests are more geared toward the type of dysfunction seen in autonomic disorders. Many people with dysautonomia find they have to go through multiple specialists before finding one with the right knowledge and expertise to help them. This applies to GI as much as to cardiology and neurology.
I could tell you what my treatments are for nausea and constipation, but it will be meaningless because we have no idea whether I have the same underlying issue that your daughter has. The first step for your daughter is finding a doctor that's the right fit. You may have better luck looking for a GI who specializes in motility.
Look on internet about IBS and concentrate on soluble fiber, and not so much insoluble fiber. ibs and pots, and allergies all run together.
Can regulate bowel with diet changes. Too much insoluble fiber will cause constipation.
I have also suffered with IBS (constipation) and dealt with this for years I take Magnesium Oxide 400 one in the morning and one at night. It has changed my life no more constipation and go everyday wish I had known about it 20 years ago. Your bowels will get lazy if you have to continue to use laxatives. I was resorting to enema's after no bowel movement for three days because my gastro doctor told me to never let it go over 3 days. This is a quick fix 5 minutes and then relief. But not how someone wants to live their life. I suggest you try the Magnesium Oxide 400 the only side effect if your body can't handle it and it is too much for your system is diarrhea then just back off the dosage til you find a happy medium. Your body loses magnesium every time that you get stressed and only 1% of magnesium is found in your blood test so a lot of people go around not even knowing that they are deficient. It can also play a factor in Migraines and Sinus Tachycardia and POTS. Best of luck to you and up your intake of water. The body and all its organs love it especially the heart and this too will help with the constipation problem. Best of luck to you. gogetter7